I started taking Citrolapram to wean myself off of alprazolam, which I have been taking for many years now at roughly .5mg twice a day. I've only been taking a quarter of a pill of Citrolapram for four days now as instructed by my doctor, because I was feeling very apprehensive about taking this medication, and have noticed after only a few days muscle twitches at night, and haven't been able to sleep. I've cut my alprazolam intake to .25mg in the morning since that's when I get the most anxiety and .25mg in the evening. I've also experienced two severe panic attacks while on it. I don't know what to do, I feel like I can't think, I'm riddled with anxiety, my hands shake, my muscles twitch at night, just wondering if this is normal and if these muscle twitches will be permanent.
- Alprazolam Information for Consumers
- Alprazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alprazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 7 Jan 2011 • 2 answers
Posted 23 Oct 2011 • 1 answer
Posted 19 Nov 2011 • 7 answers
Generalized Anxiety Disorder - I have a question about meds. I have GAD's with panic disorder and I?
Posted 19 Mar 2013 • 1 answer